MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in china.On (b)(6) 2024, it was reported by the patient that he found bent cannula after removal from the insertion site.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19369127
Report Number3003442380-2024-02748
Device Sequence Number15320100
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)N
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/22/2024
Patient Sequence Number1
Patient SexUnknown